BibTeX record journals/jscic/Kent20

download as .bib file

@article{DBLP:journals/jscic/Kent20,
  author    = {James Kent},
  title     = {A Positive Definite Limiter for Advection Problems},
  journal   = {J. Sci. Comput.},
  volume    = {82},
  number    = {3},
  pages     = {73},
  year      = {2020},
  url       = {https://doi.org/10.1007/s10915-020-01178-0},
  doi       = {10.1007/s10915-020-01178-0},
  timestamp = {Mon, 16 Mar 2020 15:48:17 +0100},
  biburl    = {https://dblp.org/rec/journals/jscic/Kent20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics